Includes Expert Content
skin allergies
avatar
An_255406 posted:
I'm a physician who has had problems with allergies to topical OTC products. It began as a PABA sensitivity to sunblocks. I switched to PABA free but about 5 years later I developed a severe rash to several PABA free products. I also have developed erythema, pruritus and edema of my eyelids which I attribute to soaps, shampoo or shaving cream. What OTC products would you recommend to avoid an allergic reaction?
Reply
 
avatar
Mohiba K Tareen, MD responded:
I would highly suggest patch testing for you. Instead of randomly guessing/ spending money on various products that may cause a rash, you should definitively know.

Find a dermatologist in your area that uses the full North American Contact Dermatitis Series.

You will finally have the answers you are looking for
Dr. Mohiba Tareen
Tareen Dermatology, Roseville, Minn
Castle Connoly's America's Top Cosmetic Dermatologists
Adjunct Assistant Professor Univ of MN Dept of Dermatology
www.TareenDermatology.com